THE CLASSICAL BOUSSINESQ SYSTEM REVISITED - Archive ouverte HAL Access content directly
Journal Articles Nonlinearity Year : 2021

THE CLASSICAL BOUSSINESQ SYSTEM REVISITED

Abstract

In this work, we revisit the study by M. E. Schonbek [11] concerning the problem of existence of global entropic weak solutions for the classical Boussinesq system, as well as the study of the regularity of these solutions by C. J. Amick [1]. We propose to regularize by a "fractal" operator (i.e. a differential operator defined by a Fourier multiplier of type e |ξ|^λ , (e, λ) ∈ R + ×]0, 2]). We first show that the regularized system is globally unconditionally well-posed in Sobolev spaces of type H s (R), s > 1 2 , uniformly in the regularizing parameters (e, λ) ∈ R + ×]0, 2]. As a consequence we obtain the global well-posedness of the classical Boussinesq system at this level of regularity as well as the convergence in the strong topology of the solution of the regularized system towards the solution of the classical Boussinesq equation as the parameter e goes to 0. In a second time, we prove the existence of low regularity entropic solutions of the Boussinesq equations emanating from u_0 ∈ H 1 and ζ_0 in an Orlicz class as weak limits of regular solutions.
Fichier principal
Vignette du fichier
BoussinesqHal.pdf (291.14 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02461516 , version 1 (30-01-2020)

Identifiers

  • HAL Id : hal-02461516 , version 1

Cite

Luc Molinet, Raafat Talhouk, Ibtissam Zaiter. THE CLASSICAL BOUSSINESQ SYSTEM REVISITED. Nonlinearity, 2021, 34 (2), pp.744-775. ⟨hal-02461516⟩
93 View
58 Download

Share

Gmail Facebook X LinkedIn More